# SDR 9811472714

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THE NOSE LANDING GEAR DOOR LIGHT FAILED TO EXTINGUISH.  CREW CYCLED GEAR WITH NO HELP.  FLIGHT DIVERTED TO MCO WITHOUT INCIDENT.    MAINTENANCE ADJUSTED NOSE LANDING GEAR DOOR AS REQUIRED.  OPERATIONAL CHECK OK.
